On the embedding theorem

Le Van Hot

Commentationes Mathematicae Universitatis Carolinae (1980)

  • Volume: 021, Issue: 4, page 777-794
  • ISSN: 0010-2628

How to cite


Le Van Hot. "On the embedding theorem." Commentationes Mathematicae Universitatis Carolinae 021.4 (1980): 777-794. <http://eudml.org/doc/17079>.

author = {Le Van Hot},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {multivalued function; Caratheodory function},
language = {eng},
number = {4},
pages = {777-794},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On the embedding theorem},
url = {http://eudml.org/doc/17079},
volume = {021},
year = {1980},

AU - Le Van Hot
TI - On the embedding theorem
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1980
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 021
IS - 4
SP - 777
EP - 794
LA - eng
KW - multivalued function; Caratheodory function
UR - http://eudml.org/doc/17079
ER -


  1. R. ENGELKING, General topology, Warszawa, 1977. (1977) Zbl0373.54002MR0500780
  2. G. DEBREU, Integration of correspondences, Proc. the Fifth Berkeley symp. on Math, statistics and probability, Univ. of California Press, Vol. II, part 1, 1966. (1966) MR0228252
  3. C. GODET-THOBIE M. PHAM TEE LAI, Sur le plogement de l'ensemble de convex espaces vectoriel topologique localement convex, C.R. Acad. Sci. Paris T271 (1970), 84-87. (1970) 
  4. L. HÖRNANDER, Sur la fonction d 'appui d' ensemble convex dans une espace localement convex, Archiv fur Math. 3 (1954), 181-186. (1954) MR0068112
  5. J. L. KELLEY, General topology, D. van Nostrand, New York, 1955. (1955) Zbl0066.16604MR0070144
  6. J. H. RADSTRÖM, An embedding theorem for space of convex sets, Proc. Amer. Math. Soc. 3 (1952), 165-169. (1952) MR0045938
  7. W. RUDIN, Functional analysis, Mc Graw-Kill Book co. New York, 1973. (1973) Zbl0253.46001MR0365062
  8. H. SHAEFFSR, Topological vector space, Springer, 1971. (1971) 
  9. G. T. WHYBURN, Analytic topology, Amer. Math. Soc. Publ., Vol. 28, 1942, New York. (1942) Zbl0061.39301MR0007095
  10. R. URBAŃSKI, A generalization of the Minkowski-Radstrom-Hörnander Theorem, Bull. Acad. Pol. de Sciences 24 (1976), 709-715. (1976) MR0442646

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.